# SDR SIMA973122

- Difficulty date: November 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 499
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3013017
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4375 - FORWARD EMERGENCY LIGHTS INOP.  RAI'D BATTERY PACKS AT 73WL AND 43WL.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
